Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 41, NWS Atlanta, GA

April 25, 20104 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2010, 4:57 AM EDT for 4 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2010, 4:57 AM EDT (08:57 UTC)
Expired
Apr 25, 2010, 5:20 AM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Crisp County, GA, Dooly County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:46 PM EDTTornado WatchSPC7 hr
Apr 25, 1:17 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 604 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
604 m²/s²
0-3 km storm-relative helicity
815 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WUUS52 KFFC 250857
SVRFFC
GAC081-093-235-315-250945-
/O.NEW.KFFC.SV.W.0041.100425T0857Z-100425T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 AM EDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRISP COUNTY IN CENTRAL GEORGIA
  SOUTHERN DOOLY COUNTY IN CENTRAL GEORGIA
  SOUTHWESTERN PULASKI COUNTY IN CENTRAL GEORGIA
  NORTHWESTERN WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 545 AM EDT

* AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES WEST
  OF CORDELE...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VIENNA AND PITTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.

&&

LAT...LON 3189 8394 3190 8394 3191 8393 3201 8395
      3204 8397 3207 8398 3218 8352 3195 8347
TIME...MOT...LOC 0858Z 259DEG 42KT 3199 8389

$$
1 follow-up statement
053 
WWUS52 KFFC 250920
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EDT SUN APR 25 2010

GAC081-093-235-315-250930-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-100425T0945Z/
CRISP GA-WILCOX GA-PULASKI GA-DOOLY GA-
520 AM EDT SUN APR 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DOOLY...SOUTHWESTERN
PULASKI...NORTHWESTERN WILCOX AND NORTHERN CRISP COUNTIES IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY 
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.

LAT...LON 3189 8394 3190 8394 3191 8393 3201 8395
      3204 8397 3207 8398 3218 8352 3195 8347
TIME...MOT...LOC 0920Z 259DEG 42KT 3204 8359

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:08 AM EDT, 49 minutes earlier.

Area forecast discussion, Apr 25, 4:08 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT SUN APR 25 2010

.SHORT TERM /TODAY THROUGH TUESDAY/...
THUNDERSTORM INTENSITY HAS BEEN DIMINISHING OVERNIGHT...ALTHOUGH
ISOLATED SEVERE STILL POSSIBLE WITH VERY UNSTABLE AND STRONGLY
SHEARED AIR MASS OVER THE CWA. BEST DYNAMICS SHIFTING EASTWARD
TODAY WITH POSSIBILITY OF SEVERE DEVELOPING ACROSS THE EAST
CENTRAL ZONES. GFS INDICATING MUCAPES IN EXCESS OF 1500 FOR THAT
AREA THIS AFTERNOON. DRYING SHOWN FOR THE NORTH AND WEST AFTER
18Z. CLOSED UPPER LOW DRIFTING THROUGH THE OHIO VALLEY INTO MONDAY
AND THEN MOVING NORTHEAST. NORTHERN THIRD OF CWA ON SOUTHERN END
OF MOISTURE ASSOCIATED WITH THAT SYSTEM...SO HAVE LEFT LOW POPS
FOR SHOWERS THAT AREA THROUGH MONDAY. NEXT LOW DROPPING
SOUTHEASTWARD INTO MIDDLE TENNESSEE BY TUESDAY...BRINGING A RETURN
OF MOISTURE TO THE CWA. HAVE INTRODUCED POPS FOR
SHOWERS/THUNDERSTORMS ACROSS THE CWA FOR TUESDAY. HAVE STAYED
CLOSE TO MAV/MET BLEND ON TEMPERATURES.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
REMNANTS OF UPPER LOW MOVING SOUTHEAST THROUGH THE CAROLINAS
TUESDAY NIGHT...PUTTING THE CWA IN A DRY NORTHWEST FLOW ALOFT
THROUGH THURSDAY. AFTER THAT...FLOW BECOMING MORE SOUTHWESTERLY
AND BRINGING MOISTURE BACK ACROSS GA UNTIL THE END OF THE PERIOD.
HAVE INCLUDED POPS FOR THURSDAY NIGHT THROUGH SATURDAY AS THERE
APPEAR TO BE SEVERAL SHORT WAVES CROSSING THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          81  57  70  50  70 /  30  10  10  20  30
ATLANTA         78  57  69  50  68 /  30  10  10  20  30
BLAIRSVILLE     74  53  62  46  64 /  30  20  30  30  50
CARTERSVILLE    80  54  67  46  67 /  20  10  10  30  40
COLUMBUS        85  59  76  51  70 /  30  10   0  20  30
GAINESVILLE     75  56  66  50  68 /  30  20  20  20  40
MACON           83  57  78  51  73 /  40  10   5  10  30
ROME            82  56  69  50  71 /  20  20  20  40  40
PEACHTREE CITY  79  54  68  48  70 /  30   5  10  20  30
VIDALIA         80  61  80  54  75 /  60  10   0   5  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WEBSTER...WHEELER...WHITE...WILCOX...WILKES...WILKINSON.

&&

41
Hazardous weather outlook, Apr 25, 2:30 AM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 AM EDT SUN APR 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
230 AM EDT SUN APR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL
GEORGIA THROUGH THE REST OF TONIGHT.

.SYNOPSIS...
A POWERFUL STORM SYSTEM WILL SLOWLY MOVE EAST ACROSS THE MIDWEST. A
SURFACE TROUGH EXTENDING SOUTH ACROSS ALABAMA WILL ALSO SLOWLY MOVE
EAST INTO GEORGIA NEAR SUNRISE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY SEVERE THUNDERSTORMS ARE
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THROUGH THE
REMAINDER OF THE NIGHT.

.DISCUSSION...
ISOLATED THUNDERSTORMS ARE LIKELY THROUGH TONIGHT ALONG AND AHEAD
OF THE SURFACE TROUGH WHERE CAPE VALUES WILL CONTINUE TO RANGE FROM
800 TO 1500. VERTICAL WIND SHEAR IS EXTREMELY STRONG AND WILL ALSO
PERSIST THROUGH TONIGHT.  THIS COMBINATION OF INSTABILITY AND SHEAR
SUPPORTS SUPERCELL THUNDERSTORMS WITH HAIL...DAMAGING WINDS AND
TORNADOES. THE STORMS WILL GENERALLY PUSH SOUTHEAST THROUGH THE
NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WHILE SHEAR WEAKENS SOMEWHAT ON SUNDAY...INSTABILITY WILL INCREASE
AGAIN DURING THE AFTERNOON HOURS ACROSS CENTRAL GEORGIA SOUTH AND
EAST OF MACON. THESE STORMS SHOULD PUSH OUT OF THE AREA BY LATE
AFTERNOON.

AFTER SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED TONIGHT AND AGAIN SUNDAY ACROSS AREAS
SOUTH AND EAST OF MACON.

In the hours before

Special weather statement, Apr 25, 2:10 AM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 AM EDT SUN APR 25 2010

GAZ074-076-084>086-096>098-107>109-250700-
210 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WILCOX...
PULASKI...DODGE...TREUTLEN...BLECKLEY...LAURENS...JOHNSON...
EMANUEL...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES UNTIL 300 AM
EDT...

AT 207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF TUCKERS CROSSROAD TO
CEDAR CREEK...MOVING NORTHEAST AT 75 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...DODGE...TREUTLEN...BLECKLEY...LAURENS...
JOHNSON...EMANUEL...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES
THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE...POPE CITY...
PINEVIEW...OCMULGEE BANKS...MOBLEY CROSSING...HARTFORD...CHAPPELLS
MILL...MONTROSE...GOLDSBORO...REBIE AND BAILEYS PARK. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 2:13 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT SUN APR 25 2010

GAZ039-051-250630-
213 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TALIAFERRO
AND WILKES COUNTIES UNTIL 230 AM EDT...

AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DELHI TO SHARON...MOVING NORTHEAST AT 75
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH 230 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FICKLIN...TIGNALL...
WASHINGTON...SANDY CROSS...LUNDBERG...FLORAL HILL...DELHI...
DANBURG...RAYTOWN...SHARON...ROCKY CREEK FIRE DEPT....AONIA...
METASVILLE AND HOLLIDAY PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 2:32 AM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 AM EDT SUN APR 25 2010

GAZ012-019-020-250700-
232 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW...FLOYD AND GORDON COUNTIES UNTIL 300 AM EDT...

AT 231 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW...
FLOYD AND GORDON COUNTIES THROUGH 300 AM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE KINGSTON...PLAINVILLE...LINDALE...
SHANNON...PINSON...CASSVILLE...ADAIRSVILLE...WHITE...PINE LOG...
SONORAVILLE...FOLSOM...FUNKHOUSER...FAIRMOUNT AND RANGER.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 25, 3:03 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 AM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     CENTER POST             34.61N 85.35W
04/25/2010                   WALKER             GA   COUNTY OFFICIAL

            THREE TREES DOWN.

1254 AM     LIGHTNING        MENLO                   34.48N 85.48W
04/25/2010                   CHATTOOGA          GA   AMATEUR RADIO

            A STRUCTURE FIRE WAS REPORTED...LIKELY CAUSED BY
            LIGHTNING.

1254 AM     TSTM WND DMG     MENLO                   34.48N 85.48W
04/25/2010                   CHATTOOGA          GA   AMATEUR RADIO

            A FEW POWER LINES DOWN.

0130 AM     HAIL             MONTICELLO              33.31N 83.69W
04/25/2010  E0.75 INCH       JASPER             GA   COUNTY OFFICIAL

0140 AM     TSTM WND DMG     CHATSWORTH              34.77N 84.77W
04/25/2010                   MURRAY             GA   LAW ENFORCEMENT

            FEW POWER LINES DOWN

0255 AM     HAIL             3 SSW BONAIRE           32.50N 83.62W
04/25/2010  E0.75 INCH       HOUSTON            GA   AMATEUR RADIO

            DIME-SIZED HAIL REPORT IN KATHLEEN.

0255 AM     TSTM WND DMG     3 NW TRION              34.57N 85.35W
04/25/2010                   CHATTOOGA          GA   AMATEUR RADIO

            POSSIBLE TORNADO. NUMEROUS TREES DOWN BLOCKING CENTER
            POST ROAD HALFWAY BETWEEN WELCOME HILL AND THE WALKER
            COUNTY LINE. NO STRUCTURAL DAMAGE REPORTED AT THIS TIME.

&&

RAB
Special weather statement, Apr 25, 3:45 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EDT SUN APR 25 2010

GAZ061-062-074>076-250815-
345 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...JEFFERSON...GLASCOCK...HANCOCK AND WARREN COUNTIES UNTIL
415 AM EDT...

AT 340 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LINTON TO DAVISBORO...MOVING NORTHEAST AT
65 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...JEFFERSON...GLASCOCK...HANCOCK AND WARREN
COUNTIES THROUGH 415 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE LINTON...WARTHEN...DAVISBORO...GRANGE...LOUISVILLE...
DOWNS...HAMBURG STATE PARK...JEWELL...STAPLETONS CROSSROADS...
AGRICOLA...MITCHELL...EDGEHILL...SHOALS...BEALL SPRINGS AND FIVE
POINTS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Apr 25, 4:29 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT SUN APR 25 2010

GAZ104>106-250900-
429 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP...SUMTER
AND DOOLY COUNTIES UNTIL 500 AM EDT...

AT 426 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM METHVINS TO SUMTER...MOVING EAST AT 60 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP...SUMTER AND DOOLY COUNTIES THROUGH 500 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER WMA...
SUMTER...PENNINGTON...METHVINS...NEW ERA...HUNTINGTON...BYROMVILLE...
LAMAR...DRAYTON...LILLY...LESLIE...DESOTO...COBB...PINEHURST AND
GEORGIA VETERANS MEMORIAL STATE PARK. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:28 PM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Apr 24, 11:56 PM EDTTornado WarningFFCChattooga, Dade, Walker64 min
Apr 25, 12:35 AM EDTSevere Thunderstorm WarningFFCCrawford, Marion, Talbot, Taylor, Upson40 min
Apr 25, 12:48 AM EDTTornado WarningFFCWalker, Whitfield42 min
Apr 25, 1:00 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe30 min
Apr 25, 1:07 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray38 min
Apr 25, 1:18 AM EDTTornado WarningFFCChattooga49 min
Apr 25, 1:40 AM EDTFlash Flood WarningFFCWalker, Whitfield113 min
Apr 25, 1:40 AM EDTTornado WarningFFCFannin, Gilmer, Murray30 min
Apr 25, 1:49 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd41 min
Apr 25, 5:13 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski32 min
Apr 25, 10:51 AM EDTRiver Flood WarningFFCWhitfield10 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.